# SDR DXTA2011120804817

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 4,977 hours, 3,114 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RETRACTING LANDING GEAR, RECEIVED AN UNUSUALLY LONG NOSE GEAR IN TRANSIT FOLLOWED BY A RED GEAR STUCK INTRANSIT FOR APPROX 15 SECONDS. THE GEAR RETRACTED FULLY AND RECEIVED LT & RT PITOT AND TAT HEAT FAIL, TCAS FAIL MESSAGES AND THE FLIGHT CLOCKS WERE INOPERATIVE.  NOTED STRUT EXTENDED SLOWLY, PERFORMED A NOSE STRUT INFLATION CHECK AND SERVICED TO PROPER FLUID LEVEL AND PRESSURE IAW MM 12-25-00. AFTER SERVICE INSPECTED NLG STRUT, WIRING HARNESS AND WOW SWITCH, NO FAULTS.  APPLIED POWER AND HYDRAULICS AND PERFORMED SEVERAL MLG SWINGS, NO FAULTS.
